Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

beaney

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About beaney

  • Rank
    New Member
  • Birthday 01/11/1986

Profile Information

  • Location
    Baltimore, USA
  • Interests
    Snowboarding, rock climbing, yoga, studying foreign languages
  1. G'day, good to have you with us! It sounds like you and I are in the exact same boat. I'm your age, and I went on Accutane (it has been exactly a month since I took the first pill) basically because as a college student I don't have time to deal with a hundred different topical things every morning and every evening. I've also tried just about every pill on your list (oooooh proactiv...*shudder*...). I was extremely lucky in that I didn't get an initial breakout, so I can't give you any advi
  2. I agree...my doctor told me the exact same thing: there's no scientific proof that 'tane causes people to have suicidal thoughts. But I always believe that it's best to err on the side of caution, and that the depression is always something that you need to watch out for.
  3. Hi Jay, it's good to have you with us...be warned, this a LONG post... Please please PLEASE don't take this the wrong way...but I'm a little worried about you buddy. Hear me out, please...ultimately this is between you and your doctor, but I just want to make sure you have considered a few things. First and foremost, 120 mg for someone your weight is A LOT of Accutane. I'm not suprised that you're breaking out pretty badly; when I had my very first 'tane meeting with my dermatologist, she to
  4. Do a search on eBay for the emu oil. It is dramatically cheaper that way, and it will only take a couple of days to get to you. Although one recommendation, buy an oil that has a little bit of added fragrance; unscented emu oil smells like day-old roast turkey. It's nasty, take my word for it! And the breakout sucks, but all I can say is hang in there. The first month is really rough...I'm breaking out too, and on top of that my lips are disintegrating and my back hurts like HELL-o. It's
  5. Umm...I guess I should begin by saying thank you for sharing your story. It's always good to hear another tale of 'tane usage, especially if that tale is as positive as yours. However, that being said, I'm going to lecture you just a tiny, tiny little bit. First and foremost, you've only been on it for a month...you still have a long way to go. In all likelihood, your face is probably going to continue to improve, which you should of course enjoy. I'm glad that you are gaining your confiden
  6. Greetings and salutations, ye 'tane user across the pond! The pond of course being the Atlantic Ocean... ahem, anyway, moving on...you are already looking so much better! And keep in mind, you still have a long way to go. I'm assuming you're going to be on the stuff (I make it sound like crack, don't I?) for another four months or so...you seriously are going to have baby's bottom skin by the end of all this. Thanks so much for the detailed description! Your fellow users (there I go again.
  7. Good for you! It's going to be tough (I'm going through it with you...I'm definitely not a heavy drinker, but I like a glass of wine every now and then), but just keep your eyes on the prize. The way I see it, we've all been dealing with acne for so friggin' long, and now we have the chance to finally kick its ass. If you're going to put yourself through the ordeal of accutane, you might as well do it right. I hope you enjoy your workout! Sneak a peak at the guys in the weight room (assum
  8. One word: exercise. Doing gentle workouts 5x a week will work wonders for your cholesterol, not to mention the other side effects. And as long as you don't overdo it, it won't bother your joints...in fact, it will probably help them. A good, balanced diet should kind of be a no-brainer. Of course, with the holidays within the recent past, I think we all have been cheating a little bit. Just try to eat some more fruits and veggies, and if you can, maybe try eating a bowl of oatmeal for break
  9. Regarding the vitamin E thing, all the research I did prior to starting tane said that anywhere from 400 to 800 I.U. is good. If you take more than 800, there start to be some side effects (headaches, blood thinning--both of which are potential side effects of the accutane itself), and more than 1000 I.U. is dangerous. The 400 sounds good. That's what I take each morning. Also, whenever you have your next derm appointment (I don't mean to sound like a mom, but you should be going every m
  10. It sounds like you and I went on 'tane at just about the same time, so fear not...even though we don't know each other, we're in this together! All I can say is hang in there and cheer up. Coming from the chick perspective, I can say that you're quite cute, and as for your ex...it's her loss. Six months from now, you'll be like this and she'll be like this
×